Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 1, Pages 41–55 (Mi zvmmf718)  

This article is cited in 3 scientific papers (total in 3 papers)

Change of the type of contrast structures in parabolic Neumann problems

N. N. Nefedova, M. Radziunasb, K. R. Schneiderb, A. B. Vasil'evaa

a Moscow State Univ. Fac. Phys. Dept. Math. Leninskie Gori, 119992 Moscow, Russia
b Weierstrass Institute for Applied Analysis and Stochastics, Mohrenstraße 39, D-10117 Berlin, Germany

Abstract: A class of singularly perturbed nonlinear parabolic problems is considered in the case when the solution changes in type from a solution with an interior transition layer (contrast structure) to a solution with a boundary layer. A theoretical analysis of this phenomenon is compared with a numerical study of some examples.

Key words: singularly perturbed parabolic problems, contrast structures.

Full text: PDF file (1670 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:1, 37–51

Bibliographic databases:
UDC: 519.624.2
Received: 04.03.2004
Language:

Citation: N. N. Nefedov, M. Radziunas, K. R. Schneider, A. B. Vasil'eva, “Change of the type of contrast structures in parabolic Neumann problems”, Zh. Vychisl. Mat. Mat. Fiz., 45:1 (2005), 41–55; Comput. Math. Math. Phys., 45:1 (2005), 37–51

Citation in format AMSBIB
\Bibitem{NefRadSch05}
\by N.~N.~Nefedov, M.~Radziunas, K.~R.~Schneider, A.~B.~Vasil'eva
\paper Change of the type of contrast structures in parabolic Neumann problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 1
\pages 41--55
\mathnet{http://mi.mathnet.ru/zvmmf718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2151044}
\zmath{https://zbmath.org/?q=an:1114.35094}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 1
\pages 37--51


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf718
  • http://mi.mathnet.ru/eng/zvmmf/v45/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Volkov, N. E. Grachëv, N. N. Nefedov, A. N. Nikolaev, “On the formation of sharp transition layers in two-dimensional reaction-diffusion models”, Comput. Math. Math. Phys., 47:8 (2007), 1301–1309  mathnet  crossref  mathscinet  elib
    2. Yu. V. Bozhevol'nov, N. N. Nefëdov, “Front motion in a parabolic reaction-diffusion problem”, Comput. Math. Math. Phys., 50:2 (2010), 264–273  mathnet  crossref  mathscinet  adsnasa  isi
    3. Nefedov N.N., Nikitin A.G., Petrova M.A., Recke L., “Moving fronts in integro-parabolic reaction-advection-diffusion equations”, Differ. Equ., 47:9 (2011), 1318–1332  crossref  mathscinet  zmath  isi  elib  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:270
    Full text:112
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022